Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    35
  • comments
    3
  • views
    2379

4 Months- One Week

TheHeartItRaces

252 views

Alright, I've finished 4 months and one week on Epuris. No change. not sure what else to really write about honestly. Just seems like my skin has gotten worse. Like it's super sensitive and looks so tired and worn out. Thing is, I take care of my body so well, sometimes maybe I eat out a little too often but nothing that impending to my health. i am getting less breakouts on my forehead, I guess, but back is still breaking out, chest is still breaking out, and dryness though has gone down a bit, and redness has gone down in my face. Not sure what any of it means because I'm not sure how this drug is supposed to work at this point because the results have been sooo mild, if any! I really really really hope something happens soon. 



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×